Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 69, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 10, 2018, 7:46 PM CDT for McLean County, Mountrail County, Ward County, North Dakota. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2018, 7:46 PM CDT (00:46 UTC)
- Expired
- Jun 10, 2018, 8:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McLean County, ND, Mountrail County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 103 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:45 PM CDT | HAIL 1.75 | 10 Ssw Berthold, ND | GOLF BALL SIZE HAIL REPORTED A COUPLE MILES EAST OF CALLER'S RESIDENCE. LAT/LON PROVIDED IN LSR ATTEMPTED TO ACCOUNT FOR THIS. CROP DAMAGE REPORTED WITH ESTIMATED 60 TO 70 MPH WINDS WITH SOME PIECES OF TIN BLOWN OFF ROOFS OF OUT BUILDINGS. TIME ESTIMATED FROM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 2075 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
719
WUUS53 KBIS 110046
SVRBIS
NDC055-061-101-110145-
/O.NEW.KBIS.SV.W.0069.180611T0046Z-180611T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
746 PM CDT SUN JUN 10 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southwestern Ward County in north central North Dakota...
Northwestern McLean County in south central North Dakota...
Eastern Mountrail County in northwestern North Dakota...
* Until 845 PM CDT.
* At 746 PM CDT, severe thunderstorms were located along a line
extending from 8 miles east of Blaisdell to near Plaza to Indian
Hills Recreation Area, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near,
Plaza around 750 PM CDT.
Berthold around 800 PM CDT.
Carpio around 815 PM CDT.
Foxholm around 825 PM CDT.
Roseglen around 830 PM CDT.
Des Lacs around 840 PM CDT.
Minot Air Force Base and Burlington around 845 PM CDT.
Other locations impacted by these severe thunderstorms include
Hartland, Deep Water Creek Recreation Area, Raub, Emmet, White Shield
and Tagus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4846 10131 4827 10131 4755 10148 4753 10164
4754 10170 4749 10184 4754 10195 4754 10202
4757 10204 4757 10220 4762 10227 4773 10226
4775 10229 4776 10226 4778 10226 4779 10229
4801 10222 4846 10226
TIME...MOT...LOC 0046Z 242DEG 19KT 4837 10191 4806 10191 4758 10209
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE2 follow-up statements
406
WWUS53 KBIS 110108
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
808 PM CDT SUN JUN 10 2018
NDC055-061-101-110145-
/O.CON.KBIS.SV.W.0069.000000T0000Z-180611T0145Z/
Ward ND-McLean ND-Mountrail ND-
808 PM CDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN WARD...NORTHWESTERN MCLEAN AND EASTERN MOUNTRAIL
COUNTIES...
At 807 PM CDT, severe thunderstorms were located along a line
extending from near Carpio to 10 miles northeast of Plaza to 6 miles
northeast of Indian Hills Recreation Area, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southern Minot, Minot Air Force Base, Berthold, Plaza, Foxholm,
Ryder, Palermo, Rice Lake, Douglas, Indian Hills Recreation Area,
Deep Water Creek Recreation Area and Emmet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4846 10131 4827 10131 4755 10148 4753 10164
4754 10170 4749 10184 4754 10195 4754 10202
4757 10204 4757 10220 4762 10227 4773 10226
4775 10229 4776 10226 4778 10226 4779 10229
4801 10222 4846 10226
TIME...MOT...LOC 0107Z 217DEG 26KT 4844 10180 4812 10180 4765 10198
HAIL...0.75IN
WIND...60MPH
$$
HARGROVE680
WWUS53 KBIS 110127
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
827 PM CDT SUN JUN 10 2018
NDC055-061-101-110145-
/O.CON.KBIS.SV.W.0069.000000T0000Z-180611T0145Z/
Ward ND-McLean ND-Mountrail ND-
827 PM CDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN WARD...NORTHWESTERN MCLEAN AND EASTERN MOUNTRAIL
COUNTIES...
At 826 PM CDT, severe thunderstorms were located along a line
extending from near Carpio to 10 miles south of Berthold to 6 miles
southwest of Roseglen, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Minot Air Force Base, Berthold, Des Lacs, Plaza, Rice Lake, Douglas,
Indian Hills Recreation Area, Deep Water Creek Recreation Area,
Emmet, White Shield, Tagus and Raub.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4846 10131 4827 10131 4755 10148 4753 10164
4754 10170 4749 10184 4754 10195 4754 10202
4757 10204 4757 10220 4762 10227 4778 10222
4795 10206 4846 10207
TIME...MOT...LOC 0126Z 217DEG 28KT 4848 10175 4816 10175 4769 10194
HAIL...<.75IN
WIND...60MPH
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:51 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 10, 6:51 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 651 PM CDT Sun Jun 10 2018 .UPDATE... Issued at 642 PM CDT Sun Jun 10 2018 Quick update to cancel the Severe Thunderstorm Watch for Divide, Williams, McKenzie, Billings, and Slope counties where dry post cold front air has overtaken. Will maintain the watch across Bowman county for convection propagating north out of Harding county in South Dakota. && .MESOSCALE DISCUSSION... Issued at 602 PM CDT Sun Jun 10 2018 The risk of large hail and damaging winds continues along and ~40 miles east of the cold frontal zone that is slowly moving eastward and which extends from near Columbus to Dickinson and Bowman as of 2245 UTC. Front-preceding moisture advection has allowed mid 60s F dewpoints to reach all the way to the Canadian border, but we note that the axis of richest boundary layer moisture is narrow, and is at its smallest breadth of about two counties in far north central ND. Moreover, the low-level thermal ridge axis containing surface temperatures of 90+ F is displaced east of the frontal zone, with temperatures ahead of the wind shift mainly in the low to mid 80s F, which may be one reason why it has taken longer to fully erode stout capping than perhaps earlier expected. The thermal ridge is in closest proximity to the moist axis and frontal zone in west central SD, where GOES-16 imagery shows the most robust updraft as of this writing. That storm centered on Harding County, SD, formed on the triple point and may be in a region of stronger deep-layer shear. We are going to be monitoring its trends closely since it could propagate north-northeast into ND in time, and potentially could do so immediately behind the front where deep-layer shear is more favorable for its maintenance. Otherwise, the storms on the ND segment of the cold front are operating in an environment of large MLCAPE on the order of 3000 J/kg, but effective bulk wind differences of 30-40 kt, and are multicellular in nature. We thus expect a continued risk of hail, and in time wind and very heavy rainfall risks will increase as continued upscale growth occurs. SRH in the 0-1-km layer is relatively small in southwestern ND as of late this afternoon. It's forecast to increase with time, but storm mode and lack of stronger midlevel mesocyclones will likely significantly hamper tornado risk. Low-level SRH is stronger over northwest into north central ND, but storm mode there is already primarily a tornado-unfavorable linear mode. && .SHORT TERM...(This evening through Monday) Issued at 317 PM CDT Sun Jun 10 2018 Severe thunderstorm potential through tonight is the main focus of this forecast. As of 20 UTC, visible satellite imagery shows a well-defined cold front from just east of Williston to near Medora and Bowman. There are signs of an agitated and deepening cumulus field in proximity to that frontal zone as height falls are beginning to impinge on that region of low-level mesoscale ascent, which is aiding with the erosion of the stout capping layer seen on regional 12 UTC and the 19 UTC Rapid City RAOBs at the base of a formidable elevated mixed layer which has 700-500 mb lapse rates as large as 9 C/km. Given surface dewpoints in the mid 60s F just ahead of the frontal zone and its associated wind shift, significant MLCAPE on the order of 2500 to 4000 J/kg has developed. As capping continues to erode, we expect convective initiation to occur along the length of the cold front from the Canadian border south to the SD state line before 22 UTC, which is an expectation long-heralded by nearly every CAM simulation available. The strongest wind fields aloft associated with the shortwave trough approaching the region from the northern Rockies are still expected to lag the primary frontal interface, and that will likely serve as a limiting factor to the overall strength and longevity of individual convective elements during the afternoon and early evening. Models call for effective bulk wind differences mainly on the order of 30 to 40 kt. Moreover, the orientation of the deep-layer shear and anvil- level storm-relative flow vectors relative to the cold frontal boundary all support upscale growth into a linear complex with time following initial multicellular or transient supercell modes. This falls in line with CAMs through the 18 UTC HRRR. Initially, large bouyancy including through the hail growth zone will favor risks for large hail within a few hours of initiation until a full-scale linear mode is established, though the lack of stronger deep-layer shear in favor of somewhat tempered mesocyclones will likely subdue high-end hail sizes. Both the large hail and significant hail parameters favor peak hailstone sizes generally less than 2 inches in diameter. Damaging winds will also be a concern, especially as upscale growth occurs by evening, and very heavy rainfall will be a concern too given slow storm motions and precipitable water values as high as 1.50 inches. However, we have held off from issuing a Flash Flood Watch at this time given some uncertainty in the magnitude of the threat. Mesobeta-element (Corfidi) vectors suggest that the orientation of mean cloud-layer winds and related mean outflows and the southerly low-level jet will not favor gust-front-induced convergence and that will temper the longevity and downshear propagation of the cold-pool-related MCS. Therefore, the eastward progression of the convection will be slow, and that may limit the magnitude of wind gusts, as well. However, the density of wind reports could still be significant, and is the primary motivation for the Enhanced Risk from SPC. Moreover, some CAM guidance has suggested storms will form over the higher terrain of northeast WY into western SD and propagate into far southwest and south central ND after about 01 UTC. This convection could be slightly post-frontal in nature and would have access to stronger deep-layer wind fields with effective bulk wind differences potentially in excess of 40 kt. That is reflected in HREF updraft helicity output which has peak values from any member in the 2-5 km layer up to 200 m/2s across north central SD, and which some iterations of the operational HRRR have brought as far north as Bismarck. Either way, after about 00 UTC the severe threat will be greatest in south central ND even with the initial line, within the axis of largest CAPE. Otherwise, Monday will be cooler and breezy in the post-frontal regime, but the 12 UTC global model suite suggests that maximum winds in the well-mixed boundary layer will be insufficient for Wind-Advisory-type conditions. That's further supported by the consensus of 12 UTC MOS guidance. .LONG TERM...(Monday night through Sunday) Issued at 317 PM CDT Sun Jun 10 2018 Global models suggest a cooler and mainly dry period will be in place through midweek as weak and transitory ridging crosses the region. However, the 00 and 12 UTC models also suggest a stronger upper-level shortwave trough will cross the region by Thursday night. Taken at face value both the GFS and ECMWF support strong instability driven by boundary layer dewpoints potentially in the middle to upper 60s F along with strengthening wind fields aloft, which would support potential severe storms once again from Thursday into Thursday night. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 642 PM CDT Sun Jun 10 2018 A line severe thunderstorms associated with a slow moving cold front from near KHEI to near K5B4 as of 2345 UTC will continue to move east this evening, potentially arriving into KMOT and KBIS by 01-03 UTC. Large hail, damaging winds, and IFR/LIFR conditions are expected. Storms may approach KJMS by 05-06 UTC. Strong southeast winds with gusts to 35kts will continue ahead of the cold front this evening. Widespread rain showers and embedded thunderstorms will fill in behind the cold front across most of western and central North Dakota overnight with MVFR conditions expected. Rain showers will end across central North Dakota Monday morning. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...PA SHORT TERM...CJS LONG TERM...CJS AVIATION...PA
Hazardous weather outlook, Jun 10, 5:57 PM CDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 557 PM CDT Sun Jun 10 2018 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-112300- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 557 PM CDT Sun Jun 10 2018 /457 PM MDT Sun Jun 10 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are expected over western North Dakota early this evening, and in central North Dakota later this evening into the overnight. The main threat will be damaging winds up to 70 mph, but large hail up to half dollar size is also possible, mainly in western North Dakota early this evening. Very heavy rainfall is also expected with these storms, with localized flash flooding possible, mainly in low lying and urban areas. Storms will quickly form into a line extending from the Canadian border south to the South Dakota state line and will then move slowly east and northeast, reaching Minot to Bismarck between 8 pm and 11 pm CDT, and possibly the James River Valley after midnight CDT. A second round of severe thunderstorms may enter southwest North Dakota late this evening and into the early overnight. However, this potential second round of storms is a bit more uncertain. Will continue to monitor trends across northeast Wyoming, southeast Montana, and northwest South Dakota this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday Severe thunderstorms are possible across western and central North Dakota Thursday and Thursday night. SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening. A cold front will serve as the trigger for storms as it interacts with a hot and humid air mass. The slow-moving cold front will allow a line of storms to form. The greatest severe threat will likely come in the form of damaging winds from any bowing line segments that form, especially in southwest and south central parts of the state. PA
In the hours before
Local storm report, Jun 10, 6:49 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
649 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST FLAXTON 48.90N 102.39W
06/10/2018 E60 MPH BURKE ND LAW ENFORCEMENT
HEAVY RAINFALL ALSO OCCURRING AT TIME OF
REPORT.
&&
TJKLocal storm report, Jun 10, 6:57 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
657 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FUNNEL CLOUD 2 SSE PARSHALL 47.93N 102.11W
06/10/2018 MOUNTRAIL ND PUBLIC
FUNNEL CLOUD TRYING TO LOWER AT TIME OF
REPORT.
&&
TJKLocal storm report, Jun 10, 7:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 11 NNE REEDER 46.24N 102.82W
06/10/2018 E1.00 INCH ADAMS ND PUBLIC
&&Local storm report, Jun 10, 7:16 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL HALLIDAY 47.36N 102.34W
06/10/2018 E1.00 INCH DUNN ND PUBLIC
QUARTER SIZE HAIL FALLING AT THE TIME OF
REPORT.
&&
TJKLocal storm report, Jun 10, 7:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL REGENT 46.42N 102.56W
06/10/2018 E0.88 INCH HETTINGER ND TRAINED SPOTTER
HAIL COMING TO AN END AT TIME OF REPORT.
VERY LITTLE WIND. MODERATE TO HEAVY
RAINFALL.
&&
TJKLocal storm report, Jun 10, 7:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST PLAZA 48.03N 101.96W
06/10/2018 M58 MPH MOUNTRAIL ND CO-OP OBSERVER
WINDS SUSTAINED AT 40 MPH, GUSTING TO 58 MPH
AT TIME OF REPORT.
&&
TJKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:02 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 43 min |
| Jun 10, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 31 min |
| Jun 10, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 58 min |
| Jun 10, 7:24 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 66 min |
| Jun 10, 8:21 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Mercer, Morton, Oliver | 54 min |
| Jun 10, 8:29 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 46 min |
| Jun 10, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Renville, Ward | 33 min |
| Jun 10, 9:18 PM CDT | Special Weather Statement | BIS | Morton, Oliver, Sioux | 42 min |
| Jun 10, 9:27 PM CDT | Areal Flood Advisory | BIS | Ward | 90 min |
| Jun 10, 9:37 PM CDT | Special Weather Statement | BIS | Burleigh | 23 min |
| Jun 10, 10:04 PM CDT | Special Weather Statement | BIS | Burleigh, Emmons, Sioux | 41 min |
| Jun 10, 11:00 PM CDT | Special Weather Statement | BIS | Emmons | 30 min |
| Jun 10, 11:26 PM CDT | Special Weather Statement | BIS | Emmons, Kidder, Logan, McIntosh | 34 min |
| Jun 11, 12:00 AM CDT | Special Weather Statement | BIS | Logan, McIntosh, Stutsman | 30 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.